The risks are as follows:
There are some potentially serious drug interactions. Escitalopram and mirtazapine together can cause seritonin syndrome, which can be life threatening.
Seroquel can interact negatively with both escitalopram and mirtazopine.
Seroquel and mirtazopine increasing the qt interval on the EKG and if you have any other heart problem or add another drug this can be a problem.
The warning on this is to "monitor closely" for any side effects.... The monitoring is the key. How using these medications long term affects you is not studies adequately.
This is why we try to make an assessment of...do the benefits outweight the risks. We also do therapy and try to streamline meds in general, using a single medicating when possible.....for example, only an SSRI.
So we step up the therapy only when a single agent fails. Or, when multiple single agents with therapy fail.
You mention your 'team'
Where are you, what city and state?
Use reply to let me know if you have further questions [click reply to expert]. Please do not forget a positive rating [hopefully you will click an excellent; or come back to ask me more as needed].